# SDR AWXA960620

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7837 - DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON FLOOR BEAM BS 1016, LBL 26.  REMOVED CORRODED FLOOR BEAM, FABRICATED REPAIR PARTS, AND INSTALLED PER E.R. 2-53-15-50, TCO-PAN-96-1408RR-8110-3.  (X)
